Supplements cause bloating

  • Posted by a hidden member.
    Log in to view his profile

    Aug 05, 2013 2:36 AM GMT
    Has anyone ever had bloating when taking certain supplements? I get it when taking twin lab amino fuel, mesobolin, or primo. It usually lasts for two days after i stop taking it.
  • Posted by a hidden member.
    Log in to view his profile

    Aug 05, 2013 3:56 AM GMT
    Did you check the ingredients? Maybe there's something in there specifically? Or are you taking the supplements with food or on an empty stomach?
  • mybud

    Posts: 11829

    Aug 05, 2013 4:50 AM GMT
    Creatine bloats me but that's normal....
  • Posted by a hidden member.
    Log in to view his profile

    Aug 05, 2013 3:44 PM GMT
    Twinlab amino fuel is dairy based. Do you have issues with dairy products? It has an artificial sweetener, and not everyone gets along with those. And it has a bunch of crap that can't be pronounced.

    Mesobolin does not post the ingredients list on their site -- highly dubious.

    Primo claims to be selling OTC drugs for body building enhancement. Who knows what's really in their products. Again, I did not see an ingredients list or much explanation as to what they are selling.

    I think your body is trying to tell you something.
  • MikemikeMike

    Posts: 6932

    Aug 07, 2013 7:34 AM GMT
    Solution: eat real foodicon_idea.gif
  • Posted by a hidden member.
    Log in to view his profile

    Oct 26, 2013 2:08 PM GMT
    I started taking a pea protein powder instead of whey which supposedly isn't good for people with type O blood. I'm lactose intolerant and whey would give me gastric reflux along with really bad bloating / cramping in my chest. Took it like 3 days straight. So far so good.
  • Fritter

    Posts: 1696

    Oct 26, 2013 2:09 PM GMT
    mybud saidCreatine bloats me but that's normal....


    Yeah I gave up on Creatine for now because of that.
  • HottJoe

    Posts: 21366

    Oct 26, 2013 11:12 PM GMT
    MikemikeMike saidSolution: eat real foodicon_idea.gif

    Does food in the average grocery store even count?

  • Posted by a hidden member.
    Log in to view his profile

    Oct 27, 2013 12:12 AM GMT
    Fritter said
    mybud saidCreatine bloats me but that's normal....


    Yeah I gave up on Creatine for now because of that.


    This is an interesting issue. Creatine can upset the stomach and cause stomach bloating, but I've found and a lot of research supports the fact that creatine does NOT usually cause bloat from subcutaneous water retention.

    Creatine does, however, cause intramuscular water retention, which is why it's so important for weight training. Higher intramuscular water levels enable greater muscular contraction, allowing you to lift heavier and get a better pump.

    Bottom line-- stick with the creatine as long as it doesn't make you nauseated. Washing it down with at least 16 oz water really helps.
  • cowboyathlete

    Posts: 1346

    Oct 27, 2013 1:12 AM GMT
    Never any problems with bloating for me.
  • Posted by a hidden member.
    Log in to view his profile

    Oct 27, 2013 1:14 AM GMT
    Check out kre-alkalyn creatine. It's ph balanced to not upset your stomach. Another thing to consider is that the dairy in your whey might be upsetting your stomach (if you're taking any). I switched over to a whey isolate and that seemed to help with bloating.
  • MikeW

    Posts: 6061

    Oct 27, 2013 2:35 AM GMT
    Alexxx5 saidBottom line-- stick with the creatine as long as it doesn't make you nauseated. Washing it down with at least 16 oz water really helps.

    Or, better yet, use the powdered monohydrate and simply dissolve it in hot water (or stir it into your hot tea of coffee).
  • Posted by a hidden member.
    Log in to view his profile

    Oct 27, 2013 2:47 AM GMT
    My cheat meals of a large pizza and a whole cheesecake make me bloat. I think it might be the sodium? icon_question.gif
  • Posted by a hidden member.
    Log in to view his profile

    Oct 27, 2013 5:19 AM GMT
    i found supplements made me fatter. I have mixed feeling about them, so i don't take any…